I want to use viagra once or twice in a month.I will stop Nitrocontin for 24 hrs. Sir ,I want your advice on this. Please help me.
Hope very kindly you will reply my question with your valued comments.
Viagra and aspirin do not have any known drug interactions. But you should still be careful when you take them together. Sildenafil and nitrates excessively lower blood pressure when used together. It can be really dangerous to take them together. Stopping nitrocontin can put at risk concerning your heart problems. Viagra is helpful for men with erectile dysfunction. If you do not have that problem why are you thinking of starting it? Considering your heart problems and the side effects caused by Viagra it is advisable to consult your doctor before starting any new medication. I do hope it helps.
Best of luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.